MAUDE Adverse Event Report: ST PAUL MINI TORR NIBP BCI MULTIPARAMETER MONITOR; OXIMETER

ST PAUL MINI TORR NIBP BCI MULTIPARAMETER MONITOR; OXIMETER
Model Number 6004001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device gave error code e4 and e20.There has been no report of patient involvement, no observable clinical symptoms, or a change in symptoms identified in the patient.
 
Additional Manufacturer Narrative
Date of event is unknown.No information has been provided to date.A product sample was received and is awaiting evaluation, investigation including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
B5: additional information received, corrected data: b3, h6 problem patient code.
 
Event or Problem Description
Additional information received via email: the event occurred during testing on (b)(6) 2022.There was no patient/clinical injury.
 
Additional Manufacturer Narrative
A review of this file determined it to be not reportable.No patient death, serious injury, and no evidence of a reportable product malfunction.The hazardous situation for the given complaint device would not likely cause or contribute to a death or serious injury if the malfunction were to recur.File cc-0182278 is no longer considered reportable, please disregard any mdr reports associated with it.

Brand Name
MINI TORR NIBP BCI MULTIPARAMETER MONITOR
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16259149
Report Number3012307300-2023-00716
Device Sequence Number4779149
Product Code DQA
UDI-Device Identifier10610586036583
UDI-Public10610586036583
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K031742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6004001
Device Catalogue Number6004001
Was Device Available for Evaluation? No
Date Returned to Manufacturer01/06/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Supplement Date Received by Manufacturer03/01/2023
03/24/2023
Initial Report FDA Received Date01/27/2023
Supplement Report FDA Received Date03/10/2023
04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/09/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown